# SDR ASOA201200115

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE ASD AT HINGE END 2 CLIPS ARE CORRODED AT REF FS 318. REMOVED CORRODED CLIPS FROM ASD AT HINGE END. INSTALLATION OF NEW CLIPS REQUIRED IAW SRM 51-42-06-001-001-A01.  OK TO INSTALL CG161726 01/13/12.  INSTALLED 2 EA CLIPS AT HINGE END AND ON ASD SRM 51-42-06-001-001-A01. THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702. THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702. (SDR CLOSED)
